# SDR DALA13028331402

- Difficulty date: June 5, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 65,887 hours, 25,657 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON CRACK INDICATION FOUND ON RT UPPER LINK PITCH LOAD FITTING AT MOST OTBD AFT FASTENER HOLE REPAIRED IAW PRI 514654-14AD, REV 0, REV 1, REV 2 AND REV 3.  REPAIR COMPARED AND COMPLIED WITH ER/A 514654-14AD.
